MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D5
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in leventon s.A.U.As an incidence ((b)(4)).According to the results obtained, it seems that the defect might be due to the injection process of the capillary element.To investigate this, a corrective action has been opened to identify the root cause and solve the problem detected.In addition, a health hazard evaluation has been carried out, concluding that the patient risk is very low and therefore it is not considered necessary to perform any type of action on the lots that are on the market.
 
Event or Problem Description
250 ml/5 day pump was filled with 148.8 ml at 5fu and 31.2 ml of ns (normal saline) for a total volume of 180 ml for approximate 96 hours infusion time.Pump connected monday (b)(46) at 09.30 and should have run out on friday (b)(6) at approximately 08.00; but patient stated it was at "zero" on thursday (b)(6) at 17.00; approximately 15 hours early.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7533137
Report Number9611707-2018-00002
Device Sequence Number169047
Product Code MEB
UDI-Device Identifier08436020760020
UDI-Public08436020760020
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/22/2019
Device Model Number250D5
Device Catalogue NumberL25915-250D5-USA
Device Lot Number170508L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date05/22/2018
Patient Sequence Number1